# SDR MASA2017071712469

- Difficulty date: July 18, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N80343
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000571
- Aircraft time: 2,772 hours, 1,508 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT LED INOP.  REPLACED FLASHLIGHT ASSY.
